Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 798317, 7 pages
http://dx.doi.org/10.1155/2008/798317
Research Article

Harmonic Maps and Stability on -Kenmotsu Manifolds

Universitá degli Studi di Parma, Viale G.P. Usberti 53-A, Parma 43100, Italy

Received 13 June 2007; Accepted 9 January 2008

Academic Editor: Mircea-Eugen Craioveanu

Copyright © 2008 Vittorio Mangione. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Hark-Mahn Kim, M. Eshaghi Gordji, and Khodaei, “Approximate quartic and quadratic mappings in quasi-Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, 2011. View at Publisher · View at Google Scholar
  • Constantin Calin, Mircea Crasmareanu, and Marian Ioan Munteanu, “Slant curves in three-dimensional f-Kenmotsu manifolds,” Journal Of Mathematical Analysis And Applications, vol. 394, no. 1, pp. 400–407, 2012. View at Publisher · View at Google Scholar
  • Yan Zhao, Wenjie Wang, and Ximin Liu, “Trans-Sasakian 3-Manifolds with Reeb Flow Invariant Ricci Operator,” Mathematics, vol. 6, no. 11, pp. 246, 2018. View at Publisher · View at Google Scholar